Advanced

Expectations of products of quadratic forms in normal variables

Holmquist, Björn LU (1996) In Stochastic Analysis and Applications 14(2). p.149-164
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Stochastic Analysis and Applications
volume
14
issue
2
pages
149 - 164
publisher
Taylor & Francis
external identifiers
  • scopus:21344466494
ISSN
0736-2994
DOI
10.1080/07362999608809431
language
English
LU publication?
yes
id
df680a89-8c43-4698-9022-30a3cee02648 (old id 4193436)
date added to LUP
2013-12-09 10:00:32
date last changed
2017-07-02 04:30:41
@article{df680a89-8c43-4698-9022-30a3cee02648,
  author       = {Holmquist, Björn},
  issn         = {0736-2994},
  language     = {eng},
  number       = {2},
  pages        = {149--164},
  publisher    = {Taylor & Francis},
  series       = {Stochastic Analysis and Applications},
  title        = {Expectations of products of quadratic forms in normal variables},
  url          = {http://dx.doi.org/10.1080/07362999608809431},
  volume       = {14},
  year         = {1996},
}